Translator Disclaimer
November 2014 On the estimate of the first positive eigenvalue of a sublaplacian in a pseudohermitian manifold
Yen-Wen Fan, Ting-Jung Kuo
Asian J. Math. 18(5): 929-946 (November 2014).

Abstract

In this paper, we first obtain a CR version of Yau’s gradient estimate for eigenfunctions of a sublaplacian. Second, by using CR analogue of Li-Yau’s eigenvalue estimate, we are able to obtain a lower bound of the first positive eigenvalue in a pseudohermitian manifold of nonvanishing pseudohermitian torsion and nonpositive lower bound on pseudohermitian Ricci curvature.

Citation

Download Citation

Yen-Wen Fan. Ting-Jung Kuo. "On the estimate of the first positive eigenvalue of a sublaplacian in a pseudohermitian manifold." Asian J. Math. 18 (5) 929 - 946, November 2014.

Information

Published: November 2014
First available in Project Euclid: 2 December 2014

zbMATH: 1307.32015
MathSciNet: MR3287008

Subjects:
Primary: 32V05, 32V20
Secondary: 53C56

Rights: Copyright © 2014 International Press of Boston

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.18 • No. 5 • November 2014
Back to Top